# SDR USAA010419

- Difficulty date: April 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911850
- Condition: Cracked
- Location: Fuselage
- Part time: 52,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED, 3R 1.5 INCH; 4R 2 INCHES; 5R 1.5 INCHES; 4L 2.75 INCHES, FS 1446 STRINGER 11-3 LT, 3-11 RT.  MODIFIED PART 7139 KITTED PER DOUGLAS PRINT SRO 9530086-7139 PER SRM 53-03 FIG 30.  (M)
